# SDR ERAA091806

- Difficulty date: October 20, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N417EH
- Make and model: Bell 412
- Aircraft serial: 33031
- Aircraft time: 15,380 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24922117
- Part serial: 0660
- Condition: Leaking
- Location: Mlg
- Part time: 3,137 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG FLOAT BAG LEAKS DOWN.  FLOAT WAS INSPECTED.  REPAIRED AND TESTED SERVICEABLE IAW 412-SI-2.
